# SDR JJBA20230522016

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 36,543 hours, 25,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EXTERNAL EMERGENCY LIGHT INSTALLED UPSIDE DOWN. REMOVED AND REORIENTED RH OVERWING EXTERNAL EMERGENCY LIGHT. OPS CHECK SAT
